MathSciNet Relay Station
MathSciNet bibliographic data
MR1947263 62B10
Hamada, M.; Martz, H. F.; Reese, C. S.; Wilson, A. G. Finding near-optimal Bayesian experimental designs via genetic algorithms. Amer. Statist. 55 (2001), no. 3, 175–181.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement